Items where Author is "Kafshgarzaferani, R."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Chandrashekara Adiga, and Kafshgarzaferani, R. and Smitha, M. (2007) Strongly quotient graphs. South East Asian J. Math. Math. Sci., 5 (2). pp. 119-127.

Kafshgarzaferani, R. (2005) The maximum number of edges in a strongly multiplicative graph. Bull. Iranian Math. Soc., 31 (2). 53-56, 86.

This list was generated on Wed Sep 20 17:47:40 2017 IST.